| Model Number |
AZURION 7 M12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system generated a remote alert indicating the session manager had crashed, which can impact booting.No harm to the patient or user was reported.Philips has started an investigation of this complaint.